# SDR FDEA2019052431135

- Difficulty date: May 23, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1139 X =   75.25 FOUND CORROSION . MAIN DECK FLOOR SEAT TRACK AT STATION 1139 X =  75.25 , CORROSION REMOVED AND   FOUND TO EXCEED LIMIIT AS PER SRM 53-00-52-1A  FIGURE 101 ALLOWABLE DAMAGE 1 .   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1169 TO EXISTING SPLICE  STATION 1129 X =   75.25 AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
